# SDR AU010250

- Difficulty date: March 23, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Beech A65-8200
- Engine: Lyc GSO480B1A6
- Propeller: Hartzl HCB3Z202
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Collet
- Part number: G4299
- Condition: Failed
- Location: Lt Engine
- Component: Lyc
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE NR 6 CYLINDER VALVE COLLETS FAILED. INLET VALVE DROPPED. METAL CONTAMINATION OF OIL SYSTEM. OTHER COLLETS INSPECTED HADSIGNS OF ABNORMAL WEAR. SUSPECT UNAPPROVED PARTS.
